Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I just started taking medication for high cholesterol - atorvastatin

I just started taking medication for high cholesterol - atorvastatin - and the dr changed my high blood pressure medication to triamterene /hctz. She said I would need to up my intake of potassium but did not say how much. I have been taking the pills for 2 days. I have been urinating a lot and now I have an ache in my back.
Thu, 27 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have high chlorestal levels since four years . I had taken medication for that in feb and march for 2 months ( lipiez 20 mg) and 10 mg for two months before starting medication my weight was 67 kg during the medication period i lost 5 kg . i have stopped taking tablets for last 6 months . but still i have lost 2 kg . i have increased my diet . but my weight is not increasing . can u explain this . who will be the expert doctor in poona.

doctor1 MD

Hello Doctor Am 31 year old male weighing 80 kg with a height of 170cm/5ft 7in. My blood test report showed high level of cholesterol Total cholesterol 220.8 mg/dl (normal HDL 38.2 (40-60) LDL 140.4 (100-129) Triglycerides 190.0 (SGPT 95.0 IU/L ( My Doctor suggested atorvastatin 10 mg h.s . Vit E 400 mg b.d ursodeoxycholic acid 300 mg b.d all for one month. I sometimes take OTC medications esp anti inflammatory. Pls note that am not an alcoholic, I have never had it. I take breakfast often from outside and skip meals. My father was diagnosed with liver cirrhosis which advanced to cancer and is no more. My query is what does these lab values indicate esp high level of SGPT. what might be the underlying cause and how should I change my food habits, what should be included and what not I have started my physical workouts already. Thank you Ram

doctor1 MD

HI sir, my father have BP of around 180/120, and also high cholestrol he is taking the following med.. nicardia 20mg, Rantac 150mg, seloken-XL 150mg, tonact 20mg. its almost 2months he started taking medication..but the swelling on his feet hasn t decreased, should he continue the medicine?

Loading Online Doctors....